# SDR C77A202002170005

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 13,640 hours, 8,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Dented
- Location: Frames 94-95
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, DENT DAMAGE WAS DISCOVERED ON THE P/N 170-61701-013 REAR FUSELAGE LOWER SKIN AT THREE LOCATIONS IN TWO BAYS BETWEEN FR94/FR95 AND S-21L/S-23L. REFERENCE ETD2020-170-005177-A FIGURE 1 FOR DAMAGE DETAILS. THE DAMAGE IS NOT ALLOWABLE PER SRM PART II 53-30-01/AD02 BECAUSE OF ITS LOCATION, NUMBER AND DISTANCE TO DISCONTINUITIES. EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2020-170-005177-A, WHICH PROVIDES INSTRUCTIONS TO ACCOMPLISH A DETAILED VISUAL INSPECTION OF THE DENTS TO VERIFY NO SHARP EDGES, CREASES, OIL CANNING, OR DISCREPANT FASTENERS ARE PRESENT AND AN NDT HFEC INSPECTION TO VERIFY NO CRACKS EXIST. DENT A CAN BE REPAIRED BY SRM PART II 53-30-01/AD03 FOR THROUGH DAMAGE, WITH REMAINING DISTORTION ALLOWED TO BE REWORKED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2826440
